# SDR 05FDEA00953

- Difficulty date: April 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 69,172 hours, 11,377 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F FOUND:  EXISTING REPAIR ON BULKHEAD, AT STA 595, X=56 LT SIDE.  NO ACTION REQUIRED.  REPAIR IS IAW SRM 53-20-00 FIG 6 SHEET 5.
